# SDR UPS202286

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Rbl 24.5-45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CENTER WING BOX UPPER SKIN RBL 24.5 - RBL 45 HAS 5 AREAS OF CORROSION.  INSTALLED REPAIR IAW DHC SK 915-577, ENG FILE NR 72 7-57-1071, EO B727-5710-6584A AND DHC SK 915-586.
